MathSciNet Relay Station
MathSciNet bibliographic data
MR1710743 (2000g:46096) 46L55 (37B05 46L80 54H20)
Giordano, Thierry; Putnam, Ian F.; Skau, Christian F. Full groups of Cantor minimal systems. Israel J. Math. 111 (1999), 285–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement